The Lamb's problem for a half-space covered with the pre-stretched layer


AKBAROV S. , Emiroglu I. , TASCI F.

INTERNATIONAL JOURNAL OF MECHANICAL SCIENCES, vol.47, no.9, pp.1326-1349, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 9
  • Publication Date: 2005
  • Doi Number: 10.1016/j.ijmecsci.2005.05.004
  • Title of Journal : INTERNATIONAL JOURNAL OF MECHANICAL SCIENCES
  • Page Numbers: pp.1326-1349

Abstract

The Lamb's problem for the half-space covered with the pre-stretching layer is studied within the framework of the piecewise homogeneous body model. The three-dimensional linearized theory of elastic waves in initially stressed bodies is used. It is assumed that a time-harmonic point-located normal force acts on the free face plane of the covering layer. A numerical algorithm is also developed. Numerical results are presented for two cases of material pairs: rubber (layer) + aluminum (half-space); and aluminum (layer)+ rubber (half-space). These results involve stresses acting on the interface plane and in the covering layer. The influence of the harmonic force frequency and the pre-stretching of the covering layer on the distribution of stresses is analyzed. In particular, it is established that stresses on the interface plane are decreased as the pre-stretching is increased. (c) 2005 Elsevier Ltd. All rights reserved.